A 21-year-old female asked:
Took pill for uti but feels like it's stuck in my throat. drinking plenty of fluids to try to get it down but the sensation still there. is it stuck?
1 doctor answer • 1 doctor weighed in
Urology 55 years experience
Possibly: If the pill is 'stuck' in the esophagus, eating some bread followed by fluids could dislodge it. It is also possible that the pill may have caused some irritation to the lining of the esophagus that causes the sensation that there is something there.
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsAnswered >2 years ago
Last updated Mar 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.